# SDR QXEA2012080800773

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 783 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORROSION JUST AFT OF STA X783.  CLEANED, REMOVED RIVETS AS NECESSARY AND REMOVED CORROSION IAW SRM 51-26-10-02-01, 51-42-05-02-01 AND 51-21-00-00-02.  MIN REMAINING THICKNESS .061", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  BLENDED AREA FOUND IN LIMITS SRM 53-00-00-02-17 TR 53-014 RECEIVED.  TREATED, PRIMED AND INSTALLED RIVETS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-42-05-02-01.  APPLIED PRIMER TO EXTERIOR RIVETS IAW SRM 51-25-10-02-01.  APPLIED TOPCOAT IAW SRM 51-25-05-02-01.
